Archived Edition Vol. 19, No. 2, 1993

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


Y. T. Poon, B. H. Wagner
Z-Analytic TAF Algebras and Dynamical Systems, pp. 181-199.

Carroll Guillory, Keiji Izuchi
Minimal Envelopes of Douglas Algebras and Bourgain Algebras, pp. 201-222.

Nicolae Anghel
An Abstract Index Theorem on Non-Compact Riemannian Manifolds, pp. 223-237.

Yong Zhong
Functional Positivity and Invariant Subspaces of Semigroups of Operators, pp. 239-262.

Young-Bok Chung
The Ahlfors Mapping Function and an Extremal Problem in the Plane, pp. 263-273.

Jaroslaw Kwapisz
A Note on Multidimensional Volterra Integral Equations in Lp Spaces, pp. 275-280.

C. K. Gupta, G. A. Noskov
Conjugacy in Centre-by-Metabelian Groups, pp. 281-294.

Ollie Nanyes
A Note on Topological Proper Knot Theory, pp. 295-300.

N. J. Kalton, Sik-Chung Tam
Factorization Theorems for Quasi-Normed Spaces, pp. 301-317.

Margaret Kleinfeld
Semiprime Right Alternative Rings With Double Commutators in the Center, pp. 319-324.

Erwin Kleinfeld
Prime Alternative Rings Without Nilpotent Elements Revisited, pp. 325-326.